# SDR SWAA2015033037989

- Difficulty date: March 26, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 25,610 hours, 15,092 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER COMPARTMENT CUT OUT CRACKED ON AFT SIDE.  REMOVED CUT OUT IAW SRM.
